# SDR SWAA2018051521952

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 50,906 hours, 29,868 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 0907826376
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY,FIRST OFFICER FRONT WINDSHIELD SHATTERED SIMULTANEOUSLY WITH A FORWARD WINDOW OVERHEAT LIGHT.  R&R FIRST OFFICERS FRONT WINDSHIELD IAW AMM.
